# SDR WVER201407169171

- Difficulty date: July 16, 2014
- Submitted: July 16, 2014
- Operation: General aviation
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N917
- Make and model: Cndair CL6002D24
- Aircraft serial: 15017
- Aircraft time: 25,854 hours, 21,384 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280, FLOORBEAM IS CRACKED AT RBL 12 - LBL 12 ON UPPER FLANGE.
